Seeing as I have no knowledge on this subject and would most likely use Google to find your answer I’d recommend asking someone more qualified to answer this question for you and maybe see a doctor about it so you can get better info! I’d feel uncomfortable giving you information I know nothing about, I’m sorry!!
- musicquoteslyricsstuff said: i have the same problem and the itching is caused by histamines release by the friction of your skin touching/bouncing. I take a general allergy medicine like claratin or lortadine, especially during allergy seasons. works like a charm.
- m-kazz said: … pharmacist though, because anything with D at the end might have decongestants/pseudoephedrine that will dry you out and increase your heart rate.
- wapeii said: I also have that. Also when I walk long distances and people think I overreact or that I’m lying/lazy. It’s called exercise urticaria according to wikipedia a.k.a. exercise allergy. I don’t know anything else about it.
- soon2befit posted this